# SDR DALA2024022002360

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 90,183 hours, 17,338 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Not Seated
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1809, R1 DOOR ARMED LIGHT IS INOP AT THE DOOR. CORRECTIVE ACTION: RESEATED ARMED INDICATOR LIGHT, OPS CHECK PER B767-400 AMM 52-73-00, INDICATON OPS SATISFACTORY. (LP 0206696)
